Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 5, NWS Fort Worth, TX

January 25, 20214 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 25, 2021, 6:30 AM CST for 4 counties in Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 25, 2021, 6:30 AM CST (12:30 UTC)
Expired
Jan 25, 2021, 7:30 AM CST
In force
60 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 138 km from the middle of the area, began a volume at 12:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 25, 6:43 AM CSTHAIL 1.253 Wsw West Tawakoni, TXSTORM SPOTTER REPORT OF 1.25 HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 0.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2021-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 964 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2021-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
964 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
2.9
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted.

624 
WUUS54 KFWD 251230
SVRFWD
TXC223-231-257-379-251330-
/O.NEW.KFWD.SV.W.0005.210125T1230Z-210125T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
630 AM CST Mon Jan 25 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southern Hunt County in north central Texas...
  Northeastern Kaufman County in north central Texas...
  Western Hopkins County in north central Texas...
  Northern Rains County in north central Texas...

* Until 730 AM CST.

* At 630 AM CST, a severe thunderstorm was located 5 miles southeast 
  of Royse City, or 10 miles north of Terrell, moving northeast at 
  50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Greenville, Terrell, Sulphur Springs, Commerce, Royse City, West
  Tawakoni, Quinlan, Caddo Mills, Emory, East Tawakoni, Cumby,
  Campbell, Hawk Cove, Point and Lone Oak.

This includes Interstate 30 between mile markers 79 and 121.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3283 9593 3284 9608 3279 9607 3272 9630
      3305 9630 3324 9586 3322 9586 3325 9579
      3330 9574 3331 9565 3291 9566
TIME...MOT...LOC 1230Z 242DEG 45KT 3288 9626 

HAIL...1.00IN
WIND...60MPH
$$

Dunn
4 follow-up statements
700 
WWUS54 KFWD 251244 RRA
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
644 AM CST Mon Jan 25 2021

TXC223-231-257-379-251330-
/O.CON.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Hunt TX-Kaufman TX-Hopkins TX-Rains TX-
644 AM CST Mon Jan 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHERN HUNT...NORTHEASTERN KAUFMAN...WESTERN HOPKINS AND
NORTHERN RAINS COUNTIES...

At 644 AM CST, a severe thunderstorm was located near West Tawakoni,
or 10 miles south of Greenville, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenville, Sulphur Springs, Commerce, West Tawakoni, Quinlan, Caddo
Mills, Emory, East Tawakoni, Cumby, Campbell, Hawk Cove, Point and
Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3283 9593 3284 9608 3279 9607 3274 9623
      3307 9625 3324 9586 3322 9586 3325 9579
      3330 9574 3331 9565 3291 9566
TIME...MOT...LOC 1244Z 242DEG 45KT 3297 9607 

HAIL...1.00IN
WIND...60MPH
 
$$

Dunn
363 
WWUS54 KFWD 251248
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
648 AM CST Mon Jan 25 2021

TXC257-251257-
/O.CAN.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Kaufman TX-
648 AM CST Mon Jan 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KAUFMAN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3284 9612 3311 9616 3324 9586 3322 9586
      3325 9579 3330 9574 3331 9565 3291 9566
      3283 9593 3284 9600
TIME...MOT...LOC 1247Z 242DEG 45KT 3297 9600 

$$

TXC223-231-379-251330-
/O.CON.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Hunt TX-Hopkins TX-Rains TX-
648 AM CST Mon Jan 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHEASTERN HUNT...WESTERN HOPKINS AND NORTHERN RAINS
COUNTIES...

At 647 AM CST, a severe thunderstorm was located near West Tawakoni,
or 10 miles southeast of Greenville, moving northeast at 50 mph.

HAZARD...65 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Greenville, Sulphur Springs, Commerce, West Tawakoni, Quinlan, Emory,
East Tawakoni, Cumby, Campbell, Hawk Cove, Point and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3284 9612 3311 9616 3324 9586 3322 9586
      3325 9579 3330 9574 3331 9565 3291 9566
      3283 9593 3284 9600
TIME...MOT...LOC 1247Z 242DEG 45KT 3297 9600 

HAIL...1.00IN
WIND...65MPH
 
$$

Dunn
172 
WWUS54 KFWD 251257
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
657 AM CST Mon Jan 25 2021

TXC223-231-379-251330-
/O.CON.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Hunt TX-Hopkins TX-Rains TX-
657 AM CST Mon Jan 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR SOUTHEASTERN HUNT...WESTERN HOPKINS AND NORTHERN RAINS
COUNTIES...

At 657 AM CST, a severe thunderstorm was located 5 miles south of 
Cumby, or 15 miles south of Commerce, moving northeast at 50 mph. 
This storm has a history of producing half dollar size hail.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sulphur Springs, Commerce, Emory, East Tawakoni, Cumby, Campbell,
Point and Lone Oak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3324 9586 3322 9586 3325 9579 3330 9574
      3331 9565 3291 9566 3283 9593 3284 9600
      3318 9600
TIME...MOT...LOC 1257Z 242DEG 45KT 3303 9587 

HAIL...1.25IN
WIND...60MPH
 
$$

Dunn
666 
WWUS54 KFWD 251307
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
707 AM CST Mon Jan 25 2021

TXC231-251317-
/O.CAN.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Hunt TX-
707 AM CST Mon Jan 25 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUNT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3283 9593 3285 9596 3288 9599 3290 9597
      3298 9595 3298 9586 3322 9586 3325 9579
      3330 9574 3331 9569 3330 9568 3331 9565
      3296 9566 3291 9566
TIME...MOT...LOC 1307Z 243DEG 44KT 3303 9575 

$$

TXC223-379-251330-
/O.CON.KFWD.SV.W.0005.000000T0000Z-210125T1330Z/
Hopkins TX-Rains TX-
707 AM CST Mon Jan 25 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR WESTERN HOPKINS AND NORTHERN RAINS COUNTIES...

At 707 AM CST, a severe thunderstorm was located 10 miles southeast 
of Cumby, or 10 miles southwest of Sulphur Springs, moving northeast 
at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sulphur Springs, Emory, East Tawakoni, Cumby and Point. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3283 9593 3285 9596 3288 9599 3290 9597
      3298 9595 3298 9586 3322 9586 3325 9579
      3330 9574 3331 9569 3330 9568 3331 9565
      3296 9566 3291 9566
TIME...MOT...LOC 1307Z 243DEG 44KT 3303 9575 

HAIL...1.00IN
WIND...60MPH
 
$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 6:13 AM CST, 17 minutes earlier.

Area forecast discussion, Jan 25, 6:13 AM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
613 AM CST Mon Jan 25 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Today through Tuesday/

Overall, the severe weather threat has been hampered this morning
as the strongest ascent remains west and north of the region.
Still, we will have to contend with a 2-4 hour window of showers
and storms along a swift moving cold front. Overall, it looks like
the severe weather threat will be limited this morning with the
main threat being marginally severe hail and potentially some
gusty winds. We'll monitor for any subtle features that could
heighten the severe weather threat on the storm scale. Quite the
temperature gradient across the FA this morning with low 70s
across the Brazos Valley and East Texas to low 40s across the Big
Country.

For the first time in the last several days, we'll have lots of
sunshine across North and Central Texas this afternoon. While
it'll feel cold this morning, breezy west flow is expected to
envelop the area this afternoon and this downsloping will foster
high temperatures in the upper 60s to near 70 degrees. The warm
conditions will be short lived as a cold front (rain- free) will
dive southward early Tuesday. Highs on Tuesday will only climb
into 50s near/north of I-20 to low 70s across Central Texas. If
the front is a little faster than currently thought, highs across
Central Texas will need to be lowered some.

Bain

&&

.LONG TERM... /Issued 205 AM CST Mon Jan 25 2021/
/Tuesday onward/

A deep upper-level trough will persist over the western and
central CONUS through mid-week. The axis of this trough will
finally lift northeast across the Southern Plains on Wednesday. As
this occurs, a strong cold front will move south, bringing much
cooler temperatures to the region. This cold front should arrive
in our northern counties during the pre-dawn hours Wednesday
morning, reach the Dallas/Fort Worth Metropolitan Area around
daybreak, and exit our southeastern counties by early afternoon.
Model forecasts have continued to trend colder with the higher
resolution NAM indicating high temperatures in the 40s on
Wednesday. For this forecast, opted to split the difference
between NBM and NAM, showing highs ranging from the mid 40s near
the Red River to the mid 50s in the southeast. Gusty north winds
are forecast in the wake of the cold front which will keep wind
chills in the 40s throughout the day.

Wednesday night will be the coldest night of the week with a
widespread freeze forecast across the region. Lows look to range
from the mid 20s near the Red River to the lower 30s in the
southeast. Even urban areas in Dallas/Fort Worth could drop into
the upper 20s. Winds should relax some overnight, but with north
winds of about 5-10 MPH, wind chill factors will be running in the
low 20s by Thursday morning.

Temperatures will remain cool on Thursday, but should begin to
recover by Friday as upper-level ridging builds across the region.
The next storm system looks to arrive on Saturday as a potent
upper-level shortwave approaches from the west. Right now, it
looks like moisture recovery will be too limited to warrant any
significant risk of widespread showers/thunderstorms, but given
the strength of ascent forecast, it is probably prudent to
maintain low-end PoPs including a slight chance of thunder
mention.

Godwin

&&

.AVIATION... /NEW/
/12 UTC TAF Cycle/

Concerns---TSRA and wind trends.

After several days of VLIFR/LIFR, VFR will return in the next 1-2
hours for all TAF sites. TSRA will continue to impact the
immediate vicinity of DAL, but all activity should push eastward
in the next hour or so. TSRA potential at Waco is a little less
certain as lightning has been a bit more sporadic. For now, will
advertise SHRA VCTS.

West flow will overspread all TAF sites by mid to late morning
with gusts as high as 25 knots post-FROPA. This may induce a bit
of a minor crosswind, but at present time, I feel confident that
wind gusts over 30 knots are unlikely. Trends will be monitored,
however. Winds will subside after sunset with light west flow
persisting. A cold front will slide southward early Tuesday
resulting in northerly winds. At present time, precipitation
chances are near zero.

Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    70  39  60  39  50 / 100   0   0  10   0
Waco                73  40  66  43  53 /  70   0   0   5   0
Paris               70  37  57  37  47 / 100   0   0  10   5
Denton              69  34  59  34  49 / 100   0   0  20   0
McKinney            70  37  59  36  49 / 100   0   0  10   0
Dallas              70  41  62  41  50 / 100   0   0  10   0
Terrell             71  38  61  38  49 /  90   0   0  10   0
Corsicana           70  42  65  43  52 /  90   0   0   5   0
Temple              74  39  68  41  55 /  40   0   0   5   0
Mineral Wells       68  36  62  34  49 /  40   0   0  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Jan 25, 6:22 AM CST, 8 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Fort Worth TX
622 AM CST Mon Jan 25 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
622 AM CST Mon Jan 25 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Today and Tonight.

Thunderstorms will continue this morning mainly near and east of
a Sherman to DFW to Lampasas line. While the risk for widespread
severe weather has decreased, there will remain a threat for
isolated large hail and damaging wind gusts. The tornado threat is
low, but non-zero.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances return on Saturday, but the risk for severe
weather appears low at this time.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation is not expected, but timely reports of
hail or wind damage would be appreciated.

Bain

In the hours before

Special weather statement, Jan 25, 3:44 AM CST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
344 AM CST Mon Jan 25 2021

TXZ129-141-251015-
Comanche TX-Eastland TX-
344 AM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN EASTLAND AND NORTHWESTERN
COMANCHE COUNTIES UNTIL 415 AM CST...

At 344 AM CST, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Rising Star, or 15 miles south of Eastland,
moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Gorman and Carbon.

LAT...LON 3251 9847 3230 9847 3226 9855 3225 9854
      3206 9889 3225 9892
TIME...MOT...LOC 0944Z 240DEG 49KT 3219 9884

Dunn
Special weather statement, Jan 25, 4:05 AM CST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
405 AM CST Mon Jan 25 2021

TXZ116-130-251030-
Palo Pinto TX-Erath TX-
405 AM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ERATH AND
SOUTHEASTERN PALO PINTO COUNTIES UNTIL 430 AM CST...

At 404 AM CST, Doppler radar was tracking a strong thunderstorm
between Eastland and Stephenville, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Gordon, Huckabay, Morgan Mill and Mingus.

LAT...LON 3251 9847 3273 9806 3251 9807 3245 9804
      3225 9848
TIME...MOT...LOC 1004Z 238DEG 49KT 3235 9851

Dunn
Special weather statement, Jan 25, 4:10 AM CST, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
410 AM CST Mon Jan 25 2021

TXZ141-251045-
Comanche TX-
410 AM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COMANCHE COUNTY UNTIL
445 AM CST...

At 410 AM CST, Doppler radar was tracking a strong thunderstorm near
Blanket, or 10 miles southwest of Comanche, moving northeast at 50
mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Comanche and Gustine.

LAT...LON 3207 9842 3189 9829 3172 9868 3189 9880
TIME...MOT...LOC 1010Z 240DEG 43KT 3180 9872

Dunn
Local storm report, Jan 25, 4:27 AM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
427 AM CST MON JAN 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     HAIL             GAINESVILLE             33.64N 97.15W
01/25/2021  E0.88 INCH       COOKE              TX   EMERGENCY MNGR

            EM REPORTED NICKEL SIZE HAIL AROUND 415 AM.

&&

BAIN
Special weather statement, Jan 25, 5:58 AM CST, 32 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
558 AM CST Mon Jan 25 2021

TXZ144-145-251230-
Bosque TX-Hill TX-
558 AM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOSQUE AND
SOUTHWESTERN HILL COUNTIES UNTIL 630 AM CST...

At 558 AM CST, Doppler radar was tracking a strong thunderstorm over
Clifton, moving northeast at 55 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Hillsboro, Clifton, Whitney, Valley Mills, Lake Whitney State Park,
Abbott and Aquilla.

LAT...LON 3172 9770 3185 9771 3212 9720 3187 9703
      3164 9748 3160 9757
TIME...MOT...LOC 1158Z 240DEG 48KT 3179 9757

Dunn
Special weather statement, Jan 25, 6:23 AM CST, 7 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
623 AM CST Mon Jan 25 2021

TXZ095-251300-
Lamar TX-
623 AM CST Mon Jan 25 2021

...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 700 AM CST...

At 622 AM CST, Doppler radar was tracking a strong thunderstorm 5
miles east of Honey Grove, or 15 miles southwest of Paris, moving
northeast at 60 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Paris, Roxton, Toco and Sun Valley.

LAT...LON 3387 9545 3387 9542 3353 9543 3348 9570
      3349 9570 3349 9574 3350 9577 3346 9582
      3346 9585 3378 9585 3388 9546
TIME...MOT...LOC 1222Z 240DEG 50KT 3354 9579

Dunn

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:36 AM CSTSevere Thunderstorm WarningFWDCooke39 min
Jan 25, 3:44 AM CSTSpecial Weather StatementFWDEastland31 min
Jan 25, 4:05 AM CSTSpecial Weather StatementFWDErath25 min
Jan 25, 4:10 AM CSTSpecial Weather StatementFWDComanche35 min
Jan 25, 5:58 AM CSTSpecial Weather StatementFWDHill32 min
Jan 25, 6:06 AM CSTSevere Thunderstorm WarningFWDDallas, Kaufman, Rockwall39 min
Jan 25, 6:20 AM CSTSevere Thunderstorm WarningFWDEllis, Hill, Navarro40 min
Jan 25, 6:23 AM CSTSpecial Weather StatementFWDLamar37 min
Jan 25, 6:56 AM CSTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt53 min
Jan 25, 7:15 AM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.